# SDR UALA2012121407217

- Difficulty date: December 13, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 63,459 hours, 23,464 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Light
- Condition: False Indication
- Location: Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY AND GALLEY FAN FAULT DISPLAYED ON UPPER ECAM SCREEN.  INSPECTED , OPS CHECKED GOOD.
